Unusual gauge properties of the low-temperature phase of paramagnetic systems coupled with a radiation field

Описание

Тип публикации: статья из журнала

Год издания: 1986

Идентификатор DOI: 10.1016/0375-9601(86)90126-X

Аннотация: A gauge symmetry of the paramagnetic system set into a metallic resonator is considered. For cylindrical and toroidal resonators it is shown that a symmetry of the kind described by Alcaraz, Jacobs and Savit exists so that there is no long-range order at TTc. © 1986.

Ссылки на полный текст

Издание

Журнал: Physics Letters A

Выпуск журнала: Vol. 113, Is. 9

Номера страниц: 485-488

Авторы

  • Sadreev A.F. (L.V. Kirenskii Institute of Physics, Krasnoyarsk State University, Krasnoyarsk, 660036, Russian Federation)
  • Sukhinin Yu.V. (L.V. Kirenskii Institute of Physics, Krasnoyarsk State University, Krasnoyarsk, 660036, Russian Federation)

Вхождение в базы данных